Louisiana, 2012

Hail and Damaging Winds in Louisiana, November 5, 2012

November 5, 2012 · NWS LCH · 7 events in 3 counties and zones

A severe thunderstorm affects the Lake Charles area while multiple storms affect South Central Louisiana with hail and high winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LCH wrote it up.

A severe thunderstorm affects the Lake Charles area while multiple storms affect South Central Louisiana with hail and high winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Nov 5, 4:30 PM CST, 50 minutes earlier.

Area forecast discussion, Nov 5, 4:30 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
430 PM CST MON NOV 5 2012

.DISCUSSION...
LATEST UPPER AIR ANALYSIS/WATER VAPOR IMAGERY SHOWED A VIGOROUS
MID/UPPER LOW DIVING SOUTHEAST INTO THE LOWER MS RIVER
VALLEY...WITH A SECONDARY SHORTWAVE JUST ENTERING THE NORTHERN
PLAINS. LATEST SFC ANALYSIS INDICATED CDFNT WAS JUST NORTH/WEST
OF A SHREVEPORT LOUISIANA TO COLLEGE STATION TEXAS LINE...EXTENDING
SOUTHWEST OF A SFC LOW OVER SOUTHWEST ARKANSAS.

ISOLATED TO SCATTERED CONVECTION HAS DEVELOPED LATE THIS
AFTERNOON AS ROBUST SYNOPTIC LIFT ACTS UPON THE MOIST UNSTABLE
WEDGE IN PLACE OVER TE AREA. THIS ACTIVITY IS EXPECTED TO CONTINUE
INTO THE EVENING HOURS ALONG AND AHEAD OF THE SOUTHWARD MOVING
FRONT. A SVR TSTM WATCH IS IN EFFECT FOR EAST TX AND SW LA UNTIL 9
PM...AND THIS LOOKS REASONABLE AS FCST SOUNDINGS ARE SUPPORTIVE OF
A HAIL/WIND THREAT.

THE CDFNT IS PROGGED TO REACH THE COAST BY EARLY/MID EVENING...AND
CONTINUE SOUTHWARD THROUGH THE COASTAL WATERS AS THE UPPER LOW
PIVOTS EAST THROUGH NORTHERN MS/AL. COOLER AND DRIER AIR IS
EXPECTED IN THE WAKE OF THE FRONT...WITH LOW TEMPERATURES TUE
MORNING A GOOD 10 DEGREES OR SO COOLER THAN THEY WERE TODAY.

THE CAA IS FCST TO BECOME A BIT MORE NEUTRAL BY TOMORROW...AND
WILL BE FURTHER OFFSET BY GOOD DIURNAL HEATING. A SECONDARY
SURGE...OR REINFORCING FRONT...IS EXPECTED TO ACCOMPANY THE
UPSTREAM SHORTWAVE TUESDAY NIGHT INTO WED...THOUGH IT WILL BE
SOMETHING OF A GLANCING BLOW AS THE CORE OF COLDEST AIR WILL PASS
TO OUR EAST.

NO REAL CHANGES MADE TO THE EXTENDED FCST...AS GLOBAL MODELS
CONCUR WITH THE NORTHWESTERLY FLOW ALOFT TRANSITIONING TO UPPER
RIDGING THURSDAY...WHICH THEN GIVES WAY TO A DEEP AND
STRENGTHENING LOW TO MID LEVEL SOUTHERLY FETCH INTO THE WEEKEND
AS A LARGE UPPER TROF CARVES OUT OVER THE WESTERN CONUS. THEY
CONTINUE TO DIFFER A BIT ON THE TIMING OF THE NEXT FRONT...WITH
THE ECMWF A LITTLE SLOWER THAN THE GFS. HIGHEST RAIN CHANCES
PEGGED FOR SUNDAY NIGHT INTO MONDAY TIME PERIOD STILL LOOK GOOD.

&&

.MARINE...
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THE REST OF THIS
AFTERNOON INTO THIS EVENING AS A VIGOROUS UPPER LEVEL SYSTEM DIVES
SOUTHEAST THROUGH THE LOWER MISSISSIPPI RIVER VALLEY. THIS SYSTEM
WILL DRIVE A COLD FRONT THROUGH THE COASTAL WATERS TONIGHT...WITH
GUSTY NORTH WINDS AND BUILDING SEAS EXPECTED AFTER MIDNIGHT IN
ITS WAKE. AT THIS TIME...WITH THE SEVERE THUNDERSTORM WATCH IN
EFFECT...AND CONDITIONS LOOKING BORDERLINE BETWEEN SCEC AND
SCA...I HAVE HELD OFF ON ANY MARINE HEADLINES OR ADVISORIES. WINDS
AND SEAS WILL BEGIN SUBSIDE ON TUESDAY...BUT OFFSHORE FLOW WILL
PREVAIL THROUGH WEDNESDAY NIGHT. SOUTHERLY WINDS ARE EXPECTED TO
RETURN ON THURSDAY...AND GRADUALLY STRENGTHEN INTO THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  52  69  47  73 /  40  10   0   0
KBPT  53  73  50  76 /  30  10   0   0
KAEX  48  67  44  70 /  40  10   0   0
KLFT  53  69  46  71 /  50  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.

&&

PUBLIC/MARINE...13
Hazardous weather outlook, Nov 5, 4:44 AM CST, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
444 AM CST MON NOV 5 2012

GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-
216-259>262-061200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES-
BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-
ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
444 AM CST MON NOV 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
AREAS OF DENSE FOG WILL CONTINUE THROUGH SUNRISE...WITH
VISIBILITIES CHANGING OVER A SHORT DISTANCE BEING THE GREATEST
HAZARD. OTHERWISE...SHOWER AND THUNDERSTORM CHANCES WILL INCREASE
THIS AFTERNOON AND EVENING AS A VIGOROUS UPPER LEVEL DISTURBANCE
DROPS SOUTHEAST THROUGH THE LOWER MISSISSIPPI RIVER VALLEY...SENDING
A COLD FRONT THROUGH THE REGION. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS...WITH LARGE
HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

GMZ450-452-455-470-472-475-061200-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
444 AM CST MON NOV 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
AREAS OF DENSE FOG WILL CONTINUE ACROSS THE INLAND LAKES AND BAYS THROUGH
SUNRISE...WITH VISIBILITIES CHANGING OVER A SHORT DISTANCE BEING
THE GREATEST HAZARD. OTHERWISE...SHOWER AND THUNDERSTORM CHANCES
WILL INCREASE THIS AFTERNOON AND EVENING AS A VIGOROUS UPPER LEVEL
DISTURBANCE DROPS SOUTHEAST THROUGH THE LOWER MISSISSIPPI RIVER
VALLEY...SENDING A COLD FRONT THROUGH THE REGION. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THE AFTERNOON AND
EVENING HOURS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
HAZARDS. IN THE WAKE OF THE COLD FRONT WILL BE A BRIEF PERIOD OF
MODERATE OFFSHORE FLOW...BRINGING HIGHER WINDS AND SEAS LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Nov 5, 4:12 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
412 PM CST MON NOV 5 2012

LAZ041-042-052-074-052315-
CALCASIEU LA-JEFFERSON DAVIS LA-VERMILION LA-EAST CAMERON LA-
412 PM CST MON NOV 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU...JEFFERSON DAVIS...
VERMILION AND CAMERON PARISHES UNTIL 515 PM CST...

AT 407 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES EAST OF GRAND LAKE...MOVING EAST AT 30
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SWEET LAKE AND HOLMWOOD BY 420 PM...
  HACKETTS CORNER AND GIBBSTOWN BY 425 PM...
  LACASSINE NATIONAL WILDLIFE REFUGE AND HAYES BY 440 PM...
  THORNWELL BY 455 PM...
  LOWRY BY 500 PM...

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY
EVENING FOR SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 2994 9327 2996 9328 3003 9328 3005 9330
      3014 9327 3009 9268 2980 9273
Special weather statement, Nov 5, 4:26 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
426 PM CST MON NOV 5 2012

LAZ033-043-044-052-052330-
ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-VERMILION LA-
426 PM CST MON NOV 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...ACADIA
AND VERMILION PARISHES UNTIL 530 PM CST...

AT 421 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF EGAN...MOVING EAST AT 20
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CROWLEY AND LYONS POINT BY 435 PM...
  RAYNE BY 450 PM...
  INDIAN BAYOU BY 455 PM...
  RIDGE...DUSON...MIRE AND MEAUX BY 505 PM...
  MAURICE BY 515 PM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY
EVENING FOR SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3035 9210 3000 9207 3009 9254 3027 9253
Special weather statement, Nov 5, 4:29 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
429 PM CST MON NOV 5 2012

LAZ030-TXZ259-260-262-052315-
NORTHERN JASPER TX-NORTHERN NEWTON TX-BEAUREGARD LA-
SOUTHERN NEWTON TX-
429 PM CST MON NOV 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES...
SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD PARISH UNTIL 515 PM
CST...

AT 426 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 4 MILES NORTHEAST OF KIRBYVILLE...
MOVING SOUTHEAST AT 25 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  TROUT CREEK BY 440 PM...
  BON WEIR BY 445 PM...
  OLD SALEM BY 450 PM...
  BANCROFT BY 455 PM...
  BIVENS BY 500 PM...
  FIELDS BY 515 PM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3062 9336 3041 9362 3067 9399 3083 9388
Special weather statement, Nov 5, 4:57 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 PM CST MON NOV 5 2012

LAZ043>045-052-053-060000-
LAFAYETTE LA-ACADIA LA-UPPER ST. MARTIN LA-VERMILION LA-IBERIA LA-
457 PM CST MON NOV 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...ACADIA...VERMILION...
IBERIA AND ST. MARTIN PARISHES UNTIL 600 PM CST...

AT 453 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES EAST OF RIDGE...MOVING EAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LAFAYETTE AND YOUNGSVILLE BY 505 PM...
  BROUSSARD AND COTEAU BY 510 PM...
  BREAUX BRIDGE...CADE AND ACADIANA REGIONAL AIRPORT BY 515 PM...
  ST. MARTINVILLE...CECILIA AND NEW IBERIA BY 520 PM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY
EVENING FOR SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3002 9221 3025 9221 3039 9162 3037 9164
      3035 9162 3031 9162 3028 9159 3026 9159
      3025 9156 3024 9150 2998 9147
Local storm report, Nov 5, 5:07 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
507 PM CST MON NOV 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             MERMENTAU               30.18N 92.58W
11/05/2012  E0.50 INCH       JEFFERSON DAVIS    LA   BROADCAST MEDIA

            KATC RELAYED A PUBLIC REPORT OF MARBLE SIZE HAIL NEAR
            MERMENTAU.

0413 PM     HAIL             4 S LAKE CHARLES        30.15N 93.20W
11/05/2012  E0.25 INCH       CALCASIEU          LA   PUBLIC

            PUBLIC REPORTS VIA FACEBOOK, DIME SIZE HAIL ALONG CAL CAM
            RD.

0440 PM     HAIL             1 S CROWLEY             30.20N 92.38W
11/05/2012  E0.25 INCH       ACADIA             LA   PUBLIC

            PUBLIC REPORTS VIA FACEBOOK PEA SIZE HAIL JUST SOUTH OF
            CROWLEY.

&&

DJONES
Local storm report, Nov 5, 5:09 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
509 PM CST MON NOV 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     FUNNEL CLOUD     W LAFAYETTE             30.22N 92.03W
11/05/2012                   LAFAYETTE          LA   PUBLIC

            PUBLIC REPORTS A FUNNEL CLOUD SIGHTING NEAR LAFAYETTE ON
            AMBASSADOR CAFFERY RD.

&&

DJONES

The radar

The Lake Charles radar (KLCH), 23 km away, was scanning. The volume nearest the first event began at 23:21 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind, 2 hail, 1 funnel cloud. Local standard time, as filed.

Thunderstorm Wind, Calcasieu

When
November 5, 5:20 PM CST
Where
Calcasieu County, 3.19 mi S of Buhler
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
30.284, -93.377

A trampoline flew 0.17 mile in the air...and hit the side of a mobile home on Avondale Street. The trampoline broke several windows and a sliding glass door, as well as moving the outdoor stairway at least 5 feet and damaging the air conditioner and part of the roof. At least three other mobile homes in the area received minor wind damage such as lost shingles or lost siding. One tree was blown down and two camping trailer were blown off their blocks.

Hail, Calcasieu

When
November 5, 5:29 PM CST
Where
Calcasieu County, 2.77 mi SSE of Buhler
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
30.292, -93.356

Lake Charles fire department reported quarter size hail on highway 27 and Houston River Road.

Funnel Cloud, Calcasieu

When
November 5, 5:30 PM CST
Where
Calcasieu County, 1.51 mi NNW of Westlake
Reported by
Public
Coordinates
30.250, -93.260

The Red Cross reported a possible funnel cloud over Westlake as a severe thunderstorm moved through the area.

Hail, Calcasieu

When
November 5, 5:35 PM CST to 5:50 PM CST
Where
Calcasieu County, 3.23 mi S of Westlake to 1.93 mi SSE of Lake Charles Muni Ar
Measured
1.25 in hail
Reported by
NWS Employee
Coordinates
30.183, -93.250

Multiple reports were received from off-duty NWS employees, a NWS volunteer, the Calcasieu Parish emergency manager, and the public of hail ranging in size from pea to half dollars.

Thunderstorm Wind, Calcasieu

When
November 5, 5:40 PM CST
Where
Calcasieu County, (Lch)lk Charles Muni
Measured
60 kt (69 mph) measured gust
Property damage
$1,000
Reported by
ASOS
Coordinates
30.130, -93.220

The Lake Charles Regional Airport ASOS (KLCH) reported a wind gust of 69 MPH with a passing storm. NWS employees at the office observed hail with one inch in diameter with the storm as well. A tree was also reported down and leaning on a building along Country Club Road during this storm.

Thunderstorm Wind, Lafayette

When
November 5, 6:25 PM CST to 6:40 PM CST
Where
Lafayette County, Broussard
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
30.150, -91.970

The Lafayette Sheriffs Office reported numeorus trees and signs blown down around Brousard from a a passing severe storm. KATC reported an 18 wheeler blown over and onto a sign along highway 90 in Brousard.

Thunderstorm Wind, St. Martin

When
November 5, 6:40 PM CST
Where
St. Martin County, St Martinville
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.130, -91.830

Reports were received via the spotter network of hail the size of quarters in the Saint Martinville area. Winds of 40 MPH and small branches down was also repoted.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2012Every state in 2012This day in weather historyWarnings in Louisiana, November 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 416984, 416986, 416985, 416987, 416988, 416989, 416990.